MathSciNet Relay Station
MathSciNet bibliographic data
MR2113024 (2005k:11214) 11R16 (11E12 11E20)
Bhargava, Manjul Higher composition laws. III. The parametrization of quartic rings. Ann. of Math. (2) 159 (2004), no. 3, 1329–1360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement